Skip to main content

Articles

Page 4 of 91

  1. This article has been retracted. Please see the retraction notice for more detail: https://​doi.​org/​10.​1186/​s13660-015-0919-6.

    Authors: Zongcai Jiang, Linbo Hou and Corchado Peixoto-de-Büyükkurt

    Citation: Journal of Inequalities and Applications 2020 2020:218

    Content type: Retraction Note

    Published on:

    The original article was published in Journal of Inequalities and Applications 2015 2015:401

  2. With the increasing availability of spatially extensive geo-referenced data, much attention has been paid to the use of local statistics to identify local patterns of spatial association, in which the null dis...

    Authors: Chang-Lin Mei, Shou-Fang Xu and Feng Chen

    Citation: Journal of Inequalities and Applications 2020 2020:217

    Content type: Research

    Published on:

  3. This manuscript aims to initiate some recent theoretical consequences related to tripled coincidence points for non-self mappings via the notion of C-type functions in partially ordered complete metric-like space...

    Authors: Hasanen A. Hammad and Manuel De La Sen

    Citation: Journal of Inequalities and Applications 2020 2020:211

    Content type: Research

    Published on:

  4. This paper studies fractional integral inequalities for fractional integral operators containing extended Mittag-Leffler (ML) functions. These inequalities provide upper bounds of left- and right-sided fractio...

    Authors: Zhihua Chen, Ghulam Farid, Maryam Saddiqa, Saleem Ullah and Naveed Latif

    Citation: Journal of Inequalities and Applications 2020 2020:206

    Content type: Research

    Published on:

  5. This research focuses on proving the results of tripled fixed point and coincidence point in generalized metric spaces endowed with vector-valued metrics and matrix equations. The results from this study are i...

    Authors: Samira Hadi Bonab, Rasoul Abazari, Ali Bagheri Vakilabad and Hasan Hosseinzadeh

    Citation: Journal of Inequalities and Applications 2020 2020:204

    Content type: Research

    Published on:

  6. Hypersingular integrals have appeared as effective tools for inversion of multidimensional potential-type operators such as Riesz, Bessel, Flett, parabolic potentials, etc. They represent (at least formally) f...

    Authors: Melih Eryiğit, Sinem Sezer Evcan and Selim Çobanoğlu

    Citation: Journal of Inequalities and Applications 2020 2020:201

    Content type: Research

    Published on:

  7. Kayal (Probab. Eng. Inf. Sci. 30(4):640–662, 2016) first proposed generalized cumulative entropy based on lower record values. Motivated by Kayal (Probab. Eng. Inf. Sci. 30(4):640–662, 2016), recently, Tahmasebi ...

    Authors: Saeid Rahimi, Saeid Tahmasebi and Fazlollah Lak

    Citation: Journal of Inequalities and Applications 2020 2020:198

    Content type: Research

    Published on:

  8. This paper focuses on a class of hider-order nonlinear fractional boundary value problems. The boundary conditions contain Riemann–Stieltjes integral and nonlocal multipoint boundary conditions. It is worth me...

    Authors: Fang Wang, Lishan Liu and Yonghong Wu

    Citation: Journal of Inequalities and Applications 2020 2020:196

    Content type: Research

    Published on:

  9. In this paper, we introduce Bregman subgradient extragradient methods for solving variational inequalities with a pseudo-monotone operator which are not necessarily Lipschitz continuous. Our algorithms are con...

    Authors: Lateef Olakunle Jolaoso and Maggie Aphane

    Citation: Journal of Inequalities and Applications 2020 2020:195

    Content type: Research

    Published on:

  10. In this paper, we obtain the existence and boundedness of Marcinkiewicz integrals with homogeneous kernels on central Campanato spaces. Moreover, the existence and boundedness of multilinear Marcinkiewicz inte...

    Authors: Jiao Ma, Mingquan Wei and Dunyan Yan

    Citation: Journal of Inequalities and Applications 2020 2020:194

    Content type: Research

    Published on:

  11. This paper concerns the long term behavior of the stochastic two-dimensional g-Navier–Stokes equations with additive noise defined on a sequence of expanding domains, where the ultimate domain is unbounded and of...

    Authors: Fuzhi Li, Dongmei Xu and Lianbing She

    Citation: Journal of Inequalities and Applications 2020 2020:193

    Content type: Research

    Published on:

  12. This paper is devoted to obtain generalized results related to majorization-type inequalities by using well-known Fink’s identity and new types of Green functions, introduced by Mehmood et al. (J. Inequal. App...

    Authors: Nouman Siddique, Muhammad Imran, Khuram Ali Khan and Josip Pečarić

    Citation: Journal of Inequalities and Applications 2020 2020:192

    Content type: Research

    Published on:

  13. The aim of this paper is to establish new generalized fractional versions of the Hadamard and the Fejér–Hadamard integral inequalities for harmonically convex functions. Fractional integral operators involving...

    Authors: Xiaoli Qiang, Ghulam Farid, Muhammad Yussouf, Khuram Ali Khan and Atiq Ur Rahman

    Citation: Journal of Inequalities and Applications 2020 2020:191

    Content type: Research

    Published on:

  14. By providing a new iterative method our aim is finding a common element of the set of fixed points of two nonexpansive mappings, the set of solutions to a variational inclusion and the set of solutions of a ge...

    Authors: Shahram Rezapour and Seyyed Hasan Zakeri

    Citation: Journal of Inequalities and Applications 2020 2020:190

    Content type: Research

    Published on:

  15. In this paper, we introduce a new extension of the double controlled metric-type spaces, called double controlled metric-like spaces, by assuming that the “self-distance” may not be zero On the other hand, if ...

    Authors: Nabil Mlaiki

    Citation: Journal of Inequalities and Applications 2020 2020:189

    Content type: Research

    Published on:

  16. In this paper, we estimate the best wavelet approximations of a function f having bounded second derivatives and bounded higher-order derivatives using Chebyshev wavelets of third and fourth kinds.

    Authors: H. K. Nigam, R. N. Mohapatra and K. Murari

    Citation: Journal of Inequalities and Applications 2020 2020:187

    Content type: Research

    Published on:

  17. In this paper, we investigate the exponential mean-square stability for both the solution of n-dimensional stochastic delay integro-differential equations (SDIDEs) with Poisson jump, as well for the split-step θ-...

    Authors: Davood Ahmadian and Omid Farkhondeh Rouz

    Citation: Journal of Inequalities and Applications 2020 2020:186

    Content type: Research

    Published on:

  18. The aim of this present investigation is establishing Minkowski fractional integral inequalities and certain other fractional integral inequalities by employing the Marichev–Saigo–Maeda (MSM) fractional integr...

    Authors: Asifa Tassaddiq, Aftab Khan, Gauhar Rahman, Kottakkaran Sooppy Nisar, Moheb Saad Abouzaid and Ilyas Khan

    Citation: Journal of Inequalities and Applications 2020 2020:185

    Content type: Research

    Published on:

  19. In this paper, we introduce blending functions of Lupaş q-Bernstein operators with shifted knots for constructing q-Bézier curves and surfaces. We study the nature of degree elevation and degree reduction for Lup...

    Authors: Kottakkaran Sooppy Nisar, Vinita Sharma and Asif Khan

    Citation: Journal of Inequalities and Applications 2020 2020:184

    Content type: Research

    Published on:

  20. In this paper, we consider the existence of nontrivial solutions for a fractional p-q Laplacian equation with critical nonlinearity in a bounded domain. Our approach is based on variational methods and some analy...

    Authors: Zhen Zhi and Zuodong Yang

    Citation: Journal of Inequalities and Applications 2020 2020:183

    Content type: Research

    Published on:

  21. The aim of the present paper is to study radii problems for two general classes including various known subclasses of analytic functions associated with the normalized form of Legendre polynomials of odd degre...

    Authors: Ali Ebadian, Nak Eun Cho, Ebrahim Analouei Adegani, Serap Bulut and Teodor Bulboacă

    Citation: Journal of Inequalities and Applications 2020 2020:178

    Content type: Research

    Published on:

  22. This paper gives some novel generalizations by considering the generalized conformable fractional integrals operator for reverse Minkowski type and reverse Hölder type inequalities. Furthermore, novel conseque...

    Authors: Saima Rashid, Ahmet Ocak Akdemir, Kottakkaran Sooppy Nisar, Thabet Abdeljawad and Gauhar Rahman

    Citation: Journal of Inequalities and Applications 2020 2020:177

    Content type: Research

    Published on:

  23. We present new generalizations of the weighted Montgomery identity constructed by using the Hermite interpolating polynomial. The obtained identities are used to establish new generalizations of weighted Ostro...

    Authors: Ljiljanka Kvesić, Josip Pečarić and Mihaela Ribičić Penava

    Citation: Journal of Inequalities and Applications 2020 2020:176

    Content type: Research

    Published on:

  24. In this article, firstly, Hermite–Hadamard’s inequality is generalized via a fractional integral operator associated with the Caputo–Fabrizio fractional derivative. Then a new kernel is obtained and a new theo...

    Authors: Mustafa Gürbüz, Ahmet Ocak Akdemir, Saima Rashid and Erhan Set

    Citation: Journal of Inequalities and Applications 2020 2020:172

    Content type: Research

    Published on:

  25. In this paper, we investigate some new integral inequalities of Wendorff type for discontinuous functions with two independent variables and integral jump conditions. These integral inequalities with discontin...

    Authors: Lihong Xing, Donghua Qiu and Zhaowen Zheng

    Citation: Journal of Inequalities and Applications 2020 2020:171

    Content type: Research

    Published on:

Annual Journal Metrics